Alert archive / Washington / Gale Warnings in 2016

Gale Warning 35, NWS Seattle, WA

March 26, 2016

NWS Seattle, WA issued this gale warning at Mar 26, 2016, 2:34 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2016, 2:34 PM PDT (21:34 UTC)
Expired
Mar 27, 2016, 2:23 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

353 
WHUS76 KSEW 262134
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
234 PM PDT SAT MAR 26 2016

PZZ131-132-270545-
/O.UPG.KSEW.GL.A.0021.160327T0100Z-160327T2200Z/
/O.NEW.KSEW.GL.W.0035.160326T2134Z-160327T2200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
234 PM PDT SAT MAR 26 2016

...GALE WARNING IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS...WEST WIND 25 TO 35 KNOTS WILL DEVELOP AROUND MIDNIGHT
  TONIGHT.

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-270545-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
234 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST WIND 10 TO 20 KNOTS BECOMING WEST 15 
  TO 25 KNOTS TONIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-270545-
/O.EXT.KSEW.SC.Y.0070.160326T2200Z-160327T2200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
234 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...EAST WIND 10 TO 20 KNOTS THROUGH THIS EVENING 
  WILL BECOME WEST 15 TO 25 KNOTS BY MIDNIGHT. WIND WAVES 1 TO 3 FT 
  BUILDING TO 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-270545-
/O.EXT.KSEW.SC.Y.0070.160326T2200Z-160327T2200Z/
ADMIRALTY INLET-
234 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST WIND 5 TO 15 KNOTS TODAY WILL RISE TO 
  10 TO 20 KNOTS THIS EVENING THEN SHIFT TO NORTHWEST 15 TO 25 
  AFTER MIDNIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-270545-
/O.EXT.KSEW.SC.Y.0070.160326T2200Z-160327T2200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
234 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST WIND 5 TO 15 KNOTS WILL BECOME 
  SOUTHEST 15 TO 25 KNOTS AFTER MIDNIGHT. WIND WAVES 1 OR 2 FT 
  BUILDING TO 2 TO 4 FEET AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-270545-
/O.EXT.KSEW.SC.Y.0070.160326T2200Z-160327T2200Z/
PUGET SOUND AND HOOD CANAL-
234 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...VARIABLE WIND TO 10 KT WILL BECOME SOUTHEAST 5 
  TO 15 KNOTS THEN SHIFT TO SOUTHWEST 15 TO 25 KNOTS THIS EVENING. 
  WIND WAVES BUILDING TO 2 TO 4 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
925 
WHUS76 KSEW 270345
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PDT SAT MAR 26 2016

PZZ131-132-271145-
/O.CON.KSEW.GL.W.0035.000000T0000Z-160327T2200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PDT SAT MAR 26 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WINDS...WEST WIND 25 TO 35 KNOTS WILL DEVELOP AROUND MIDNIGHT 
  TONIGHT. 

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-271145-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST WIND 10 TO 20 KNOTS BECOMING WEST 15
  TO 25 KNOTS BY MIDNIGHT. WIND WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-271145-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...EAST WIND 10 TO 20 KNOTS THROUGH THIS EVENING 
  WILL BECOME WEST 15 TO 25 KNOTS BY MIDNIGHT. WIND WAVES 1 TO 3 FT 
  BUILDING TO 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-271145-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
ADMIRALTY INLET-
845 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST WIND 10 TO 20 KNOTS...SHIFTING TO THE
  NORTHWEST 15 TO 25 AFTER MIDNIGHT. WIND WAVES 1 TO 3 FEET...BUILDING
  TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-271145-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
845 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...VARIABLE WIND TO 10 KNOTS...BECOMING SOUTH TO
  SOUTHWEST 15 TO 25 KNOTS AFTER MIDNIGHT. WIND WAVES 1 FT BUILDING
  TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-271145-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160327T2200Z/
PUGET SOUND AND HOOD CANAL-
845 PM PDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WIND AND WAVES...SOUTHEAST 5 TO 15 KNOTS...SHIFTING TO SOUTHWEST
  15 TO 25 KNOTS AFTER MIDNIGHT. WIND WAVES BUILDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
703 
WHUS76 KSEW 270948
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
248 AM PDT SUN MAR 27 2016

PZZ131-132-271800-
/O.EXT.KSEW.GL.W.0035.000000T0000Z-160328T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
248 AM PDT SUN MAR 27 2016

...GALE WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 5
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-271800-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
248 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 3 TO 5
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-271800-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
248 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-271800-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0000Z/
ADMIRALTY INLET-
248 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-271800-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
248 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET. HIGHEST WIND AND WAVES SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-271800-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0000Z/
PUGET SOUND AND HOOD CANAL-
248 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
303 
WHUS76 KSEW 271542
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
842 AM PDT SUN MAR 27 2016

PZZ131-132-272345-
/O.CON.KSEW.GL.W.0035.000000T0000Z-160328T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
842 AM PDT SUN MAR 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-272345-
/O.NEW.KSEW.RB.Y.0017.160327T1542Z-160328T1800Z/
GRAYS HARBOR BAR-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 11 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 11 AM PDT MONDAY. 

* WAVES/SEAS...10 TO 12 FEET.

* FIRST EBB...745 PM TODAY.

* SECOND EBB...830 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-272345-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...WEST WIND 20 TO 30 KNOTS. WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-272345-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
ADMIRALTY INLET-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-272345-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-272345-
/O.EXT.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
PUGET SOUND AND HOOD CANAL-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-272345-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160328T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
842 AM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND AND WAVES...NORTHWEST WIND 20 TO 30 KNOTS. WIND WAVES 5
  FEET. WEST SWELL 10 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
316 
WHUS76 KSEW 272123
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
223 PM PDT SUN MAR 27 2016

PZZ131-132-280530-
/O.CAN.KSEW.GL.W.0035.000000T0000Z-160328T0000Z/
/O.EXB.KSEW.SC.Y.0070.000000T0000Z-160328T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WIND AND WAVES...WEST WIND 20 TO 30 KNOTS EASING TO 15 TO 25
  KNOTS. WIND WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-272230-
/O.CAN.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
PUGET SOUND AND HOOD CANAL-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE PUGET SOUND CONVERGENCE ZONE WILL GIVE VARIABLE WIND TO 15
KNOTS...BUT IT WILL STILL BE A BIT BREEZY IN THE SOUTH PART OF THE
SOUND THROUGH THIS EVENING WITH SOUTHWEST WIND UP TO 20 KNOTS
THERE.

$$

PZZ110-280530-
/O.CON.KSEW.RB.Y.0017.000000T0000Z-160328T1800Z/
GRAYS HARBOR BAR-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 11 AM
PDT MONDAY...

* WAVES/SEAS...10 TO 12 FEET.

* FIRST EBB...745 PM TODAY.

* SECOND EBB...830 AM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-280530-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160328T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET. WEST SWELL 10 FEET AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-280400-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-280400-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
ADMIRALTY INLET-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-280400-
/O.CON.KSEW.SC.Y.0070.000000T0000Z-160328T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
223 PM PDT SUN MAR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 26, 9:00 AM PDT, 5 hours 34 minutes earlier.

Area forecast discussion, Mar 26, 9:00 AM PDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SAT MAR 26 2016

.SYNOPSIS...AFTER A DRY DAY TODAY...A FRONTAL SYSTEM WILL BRING RAIN
TONIGHT. AN UPPER LEVEL TROUGH WILL BRING COOL SHOWERY WEATHER WITH
A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY MORNING. A STRONG
UPPER LEVEL RIDGE WILL DOMINATE TUESDAY THROUGH THE END OF THE WEEK
GIVING MOSTLY SUNNY DAYS AND A WARMING TREND.

&&

.SHORT TERM...AN AREA OF RAIN OFFSHORE LAST NIGHT MOVED SOUTHEAST
INTO OREGON WITHOUT GIVING ANY RAIN TO WASHINGTON. TODAY WILL HAVE
MAINLY MID AND HIGH CLOUDS WITH NO RAIN INLAND. THERE IS A CHANCE OF
RAIN IN THE AFTERNOON ON THE COAST. HIGHS TODAY WILL BE IN THE MID
50S TO LOW 60S.

MODELS SPREAD RAIN RAPIDLY INTO THE INTERIOR THIS EVENING AS A FRONT
MOVES INLAND. RAIN IS LIKELY 00Z-06Z AND THEN THE PRECIPITATION WILL
TURN MORE SHOWERY. THE SNOW LEVEL WILL RISE TO 4000-5000 FEET THIS
EVENING BUT THEN FALL TO 3000 FEET OR LOWER LATE TONIGHT AND SUNDAY.
AN UPPER TROUGH WILL DESTABILIZE THE AIR MASS A BIT SUNDAY. THERE
WILL BE SHOWERS AND POSSIBLY A CLAP OF THUNDER OR TWO. A PUGET SOUND
CONVERGENCE ZONE WILL PROBABLY FORM DURING ONSHORE FLOW AND THAT
MIGHT BE THE MOST LIKELY PLACE FOR LIGHTNING. SUNDAY IS LIKELY TO BE
THE COOLEST OF THE NEXT SEVEN DAYS WITH HIGHS IN THE LOW TO MID 50S.

MONDAY WILL BE A TRANSITION DAY AS THE CHANCE OF SHOWERS DIMINISHES
AND DRYING FROM THE NORTHWEST BEGINS. HIGHS WILL REBOUND A COUPLE OF
DEGREES. BURKE

.LONG TERM...PREVIOUS DISCUSSION...STRONG UPPER LEVEL RIDGING WILL
DEVELOP FROM WEST OF HAIDA GWAII SOUTHWARD ALONG 135W MONDAY NIGHT
AND TUESDAY...THEN WILL SLOWLY SHIFT EAST INTO THE AREA BY NEXT
WEEKEND. HIGH PRESSURE AT THE SURFACE OVER BRITISH COLUMBIA WILL
GIVE LOW LEVEL OFFSHORE FLOW THROUGH AT LEAST THU. IT LOOKS LIKE A
VERY NICE WEEK WITH CLEAR SKIES AND TEMPERATURES WARMING FROM AROUND
60 ON TUESDAY TO WELL INTO THE 60S BY SATURDAY. ENJOY THE STRETCH OF
MILD AND DRY SPRING WEATHER. ALBRECHT

&&

.HYDROLOGY... RIVER FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS.

&&

.AVIATION...A WEAK DISTURBANCE BRUSHED THE AREA OVERNIGHT AND THERE
WILL BE SOME CLOUDS LEFTOVER FROM THAT TODAY. AN UPPER LEVEL TROUGH
AND COLD FRONT WILL REACH THE AREA THIS EVENING AND PUSH EAST OF THE
CASCADES AFTER MIDNIGHT...SO THERE WILL BE A SHORT PERIOD OF RAIN
QUICKLY TURNING TO SHOWERS TONIGHT.

KSEA...SOME MID LEVEL CLOUDS TODAY. A FRONT THIS EVENING SHOULD GIVE
SEVERAL HOURS OF RAIN...AND THEN SCATTERED SHOWERS WILL CONTINUE
THROUGH SUNDAY. A PUGET SOUND CONVERGENCE ZONE COULD SET UP SUNDAY.

&&

.MARINE...A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING...
THE FRONTAL PASSAGE SHOULD REACH THE COAST BY ABOUT 9PM WITH
STRONG WESTERLIES DEVELOPING IN THE STRAIT OF JUAN DE FUCA AROUND
MIDNIGHT...THE FORECAST IS FOR 20-30KT WESTERLIES FOR NOW BUT THAT
MIGHT BE INCREASED TO GALE FORCE AT SOME POINT TODAY. THE INLAND
WATERS SHOULD HAVE A BREEZY PERIOD THIS EVENING WITH THE FRONT AND
SHOULD REMAIN BREEZY MONDAY WITH A CONVERGENCE ZONE WIND PATTERN
SETTING UP FOR THE NORTH PART OF PUGET SOUND. HIGH PRESSURE WILL SET
UP NEXT WEEK FOR AT LEAST SEVERAL DAYS OF FINE WEATHER.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY ALL WATERS EXCEPT CENTRAL AND EASTERN
      STRAIT OF JUAN DE FUCA FOR TONIGHT AND SUNDAY.
     GALE WATCH FOR THE CENTRAL AND EASTERN STRAIT OF JUAN DE
     FUCA FOR TONIGHT AND SUNDAY.
&&

WWW.WEATHER.GOV/SEATTLE

AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:13 AM PDTSmall Craft AdvisorySEW72 hr
Mar 26, 9:05 AM PDTGale WatchSEW5 hr
Mar 26, 3:43 PM PDTWinter Weather AdvisorySEW35 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.